# SDR 2020FA0000123

- Difficulty date: March 17, 2019
- Submitted: February 4, 2020
- Operation: General aviation
- Aircraft: N142AA
- Make and model: Cessna 560XL
- Aircraft serial: 5605281
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 66426351
- Part serial: 27799066
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND CHECK(WAC) AT JED STATION, NOSE LANDING GEAR FORK FOUND TWISTED ON RT, REFER TO TL SEQ 505212.  REMOVED AND INSTALLED NOSE GEAR STRUT ASSEMBLY (REPAIRED) IAW AMM 32-20-00-04.  PERFORMED LANDING GEAR OPERATIONAL CHECK IAW AMM 32-30-00-2, FOUND SATISFACTORY, REFER TO TL SEQ 505219.  MALFUNCTION OR DEFECT REPORT (MDR) IS NOW CONSIDERED CLOSED.
